# SDR AALA202512016024

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 25,568 hours, 11,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR CLAMP ON RIGHT SIDE OF DOOR VERY DIFFICULT TO REMOVE GIRT BAR AND READJUSTED GIRT BAR RETAINER AS REQUIRED.
